Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Ethnomathematics: A Multicultural View of Mathematical Ideas by Marcia Ascher
Review by: Frank Swetz
The College Mathematics Journal
Vol. 23, No. 4 (Sep., 1992), pp. 353-355
DOI: 10.2307/2686959
Stable URL: http://www.jstor.org/stable/2686959
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355